# SDR DALA2017052504225

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 68,043 hours, 49,082 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER ACTUATOR ATTACH FITTING CRACKED AT INBOARD FORWARD CORNER. REPLACED SPOILER ATTACH FITTING IAW DWG 5936832, AND SRM 51-30-00.
